Communications in Analysis and Geometry

Volume 22 (2014)

Number 5

Morse Theory for geodesics in singular conformal metrics

Pages: 779 – 809

DOI: http://dx.doi.org/10.4310/CAG.2014.v22.n5.a1

Authors

Roberto Giambò (Scuola di Scienze e Tecnologie, Università di Camerino, Italy)

Fabio Giannoni (Scuola di Scienze e Tecnologie, Università di Camerino, Italy)

Paolo Piccione (Departamento de Matemática, Instituto de Matemática e Estatística, Universidade de São Paulo, Brazil)

Abstract

Motivated by the use of degenerate Jacobi metrics for the study of brake orbits and homoclinics, as done in [3–5], we develop a Morse Theory for geodesics in conformal metrics having conformal factors vanishing on a regular hypersurface of a Riemannian manifold.

Full Text (PDF format)